| Texto completo | |
| Autor(es): |
Grama, Lino
;
Oliveira, Ailton R.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GEOMETRIC ANALYSIS; v. 33, n. 10, p. 35-pg., 2023-10-01. |
| Resumo | |
In this paper, we study invariant almost Hermitian geometry on generalized flag manifolds which the isotropy representation decompose into two or three irreducible components. We will provide a classification of such flag manifolds admitting Kahler like scalar curvature metric, that is, almost Hermitian structures (g, J) satisfying s = 2s(C) where s is Riemannian scalar curvature and s(C) is the Chern scalar curvature. (AU) | |
| Processo FAPESP: | 21/04065-6 - BRIDGES: interações França-Brasil em Teoria de Calibres, estruturas extremais e estabilidade |
| Beneficiário: | Henrique Nogueira de Sá Earp |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 21/04003-0 - Estruturas geométricas invariantes em espaços homogêneos |
| Beneficiário: | Lino Anderson da Silva Grama |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |